# SDR CA010706003

- Difficulty date: April 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 58,368 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 72003A
- Condition: Worn
- Location: Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF LEADING EDGE SLAT TRANSIT LIGHT CAME ILLUMINATED ON FLAP/SLAT INDICTOR WHEN A/C REACHED 80 KTS, REJECTED TAKEOFF OCCURRED. AFTER INVESTIGATION BY MAINTENANCE, NR 1 SLAT ACTUATOR FOUND WITH EXCESSIVE RADIAL PLAY AT JACKSCREW. ACTUATOR REPLACED AND SENSOR ADJUSTED. HIGH SPEED TAXI CARRIEDOUT AND CHECKED SERVICEABLE.
